Alert archive / Texas / Small Craft Advisories in 2017
Small Craft Advisory 41, NWS Brownsville, TX
NWS Brownsville, TX issued this small craft advisory at Jun 22, 2017, 4:46 AM CDT. It took effect at Jun 22, 2017, 7:00 PM CDT. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Jun 22, 2017, 4:46 AM CDT (09:46 UTC)
- In effect from
- Jun 22, 2017, 7:00 PM CDT
- Expired
- Jun 23, 2017, 1:00 PM CDT
- In force
- 18 hr
- Issued by
- NWS Brownsville, TX
The text
As transmitted.
337 WHUS74 KBRO 220946 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 446 AM CDT THU JUN 22 2017 ...ELEVATED SWELLS FROM TROPICAL STORM CINDY WILL CONTINUE THIS MORNING... .TROPICAL STORM CINDY WILL MAKE LANDFALL NEAR THE TEXAS AND LOUISIANA BORDER LATER THIS MORNING. MEANWHILE, SOME OCCASIONALLY HIGHER SWELLS MAY REACH THE LOWER TEXAS COASTAL WATERS UNTIL THEN. MARINE CONDITONS WILL IMPROVE BRIEFLY BEFORE WINDS AND SEAS THEN INCREASE THIS AFTERNOON AND EVENING. GMZ150-155-170-175-221800- /O.CON.KBRO.SC.Y.0040.000000T0000Z-170622T1500Z/ /O.NEW.KBRO.SC.Y.0041.170623T0000Z-170623T1800Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 446 AM CDT THU JUN 22 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING... ...SMALL CRAFT ADVISORY WILL THEN BE IN EFFECT FROM 7 PM THIS EVENING TO 1 PM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 1 PM CDT FRIDAY. * WINDS...SOUTH TO SOUTHWEST WINDS 10 TO 15 KNOTS TODAY INCREASING LATER THIS EVENING. * SEAS...4 TO 7 FEET NEARSHORE AND 6 TO 8 FEET FAR OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ130-132-135-221800- /O.NEW.KBRO.SI.Y.0045.170622T1800Z-170623T0000Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 446 AM CDT THU JUN 22 2017 ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY FOR WINDS, WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM CDT THIS EVENING. * WINDS...SOUTHEAST AROUND 20 KNOTS...WITH GUSTS TO 25 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 69
4 follow-up statements
771 WHUS74 KBRO 221504 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 1004 AM CDT THU JUN 22 2017 ...SWELLS CONTINUE TO SUBSIDE AS TROPICAL DEPRESSION CINDY MOVES FARTHER INLAND. .TROPICAL STORM CINDY MADE LANDFALL EARLIER THIS MORNING AND CONTINUES TO WEAKEN AS IT MOVES FARTHER INLAND ACROSS EAST TEXAS. SWELL GENERATED FROM THE CYCLONE CONTINUE TO LOWER THROUGH THE DAY. THE BRIEFLY IMPROVED CONDITIONS ARE EXPECTED TO DETERIORATE FIRST OVER THE LAGUNA MADRE LATER THIS AFTERNOON AND THEN OVER THE GULF WATERS TONIGHT AS SOUTH WINDS INCREASE TO STRONG LEVELS. GMZ150-155-170-175-222315- /O.EXP.KBRO.SC.Y.0040.000000T0000Z-170622T1500Z/ /O.CON.KBRO.SC.Y.0041.170623T0000Z-170623T1800Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 1004 AM CDT THU JUN 22 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 1 PM CDT FRIDAY... ...SMALL CRAFT ADVISORY HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 1 PM CDT FRIDAY. * WINDS...SOUTH TO SOUTHWEST WINDS 10 TO 15 KNOTS TODAY INCREASING LATER THIS EVENING. * SEAS...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ130-132-135-222315- /O.CON.KBRO.SI.Y.0045.170622T1800Z-170623T0000Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 1004 AM CDT THU JUN 22 2017 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WINDS...SOUTHEAST AROUND 20 KNOTS...WITH GUSTS TO 25 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
605 WHUS74 KBRO 222349 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 649 PM CDT THU JUN 22 2017 ...HAZARDOUS WINDS ACROSS LAGUNA MADRE THIS EVENING WITH HAZARDOUS WINDS AND SEAS ACROSS THE GULF OVERNIGHT... .THE DIFFERENCE BETWEEN HIGH PRESSURE BUILDING ACROSS THE CENTRAL GULF OF MEXICO AND TROUGH OF LOW PRESSURE ACROSS WEST TEXAS WILL MAINTAIN STRONG SOUTHERLY FLOW ACROSS THE LOWER TEXAS GULF WATERS TONIGHT WITH SEAS BECOMING HAZARDOUS ONCE AGAIN OVERNIGHT INTO EARLY FRIDAY. GMZ130-132-135-230400- /O.EXT.KBRO.SI.Y.0045.000000T0000Z-170623T0400Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 649 PM CDT THU JUN 22 2017 ...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL 11 PM CDT THIS EVENING... * WINDS...SOUTHEAST AROUND 20 KNOTS...WITH GUSTS TO 25 KNOTS. * WAVES...CHOPPY WATERS WITH WAVES UP TO 2 FEET IN THE CENTER CHANNEL OF LAGUNA MADRE BAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ150-155-170-175-230800- /O.EXT.KBRO.SC.Y.0041.170623T0000Z-170624T0000Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 649 PM CDT THU JUN 22 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM CDT FRIDAY... * WINDS...SOUTH WINDS 20 TO 22 KNOTS WITH GUSTS TO 27 KNOTS. * SEAS...BUILDING 6 TO 9 FEET WITH LOCALLY HIGHER SEAS UP TO 11 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 52/BSG
251 WHUS74 KBRO 230402 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 1102 PM CDT THU JUN 22 2017 ...HAZARDOUS WINDS AND SEAS ACROSS THE GULF OVERNIGHT... .THE DIFFERENCE BETWEEN HIGH PRESSURE BUILDING ACROSS THE CENTRAL GULF OF MEXICO AND TROUGH OF LOW PRESSURE ACROSS WEST TEXAS WILL MAINTAIN STRONG SOUTHERLY FLOW ACROSS THE LOWER TEXAS GULF WATERS TONIGHT WITH SEAS BECOMING HAZARDOUS ONCE AGAIN OVERNIGHT INTO EARLY FRIDAY. GMZ130-132-135-230515- /O.EXP.KBRO.SI.Y.0045.000000T0000Z-170623T0400Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 1102 PM CDT THU JUN 22 2017 ...SMALL CRAFT ADVISORY FOR WINDS HAS EXPIRED... SUSTAINED WINDS HAVE FALLEN TO BETWEEN 15 AND 20 KNOTS AS OF 11 PM ACROSS MOST OF THE LAGUNA MADRE. A FEW GUSTS TO 25 KNOTS MAY CONTINUE THROUGH MIDNIGHT BEFORE WINDS DIMINISH FURTHER TO 13 TO 18 KNOTS WITH A FEW HIGHER GUSTS OVERNIGHT. SMALL CRAFT SHOULD EXERCISE CAUTION INTO THE EARLY MORNING HOURS FRIDAY. $$ GMZ150-155-170-175-231200- /O.CON.KBRO.SC.Y.0041.000000T0000Z-170624T0000Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 1102 PM CDT THU JUN 22 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT FRIDAY... * WINDS...SOUTH WINDS 20 TO 22 KNOTS WITH GUSTS TO 27 KNOTS. * SEAS...BUILDING TO 7 TO 9 FEET WITH LOCALLY HIGHER SEAS UP TO 11 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 52/BSG
889 WHUS74 KBRO 230916 AAA MWWBRO URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE BROWNSVILLE TX 416 AM CDT FRI JUN 23 2017 ...ADVERSE MARINE CONDITIONS EXPANDING... .SMALL CRAFT ADVISORIES ARE NOW IN EFFECT FOR THE LAGUNA MADRE AND GULF OF MEXICO WATERS EAST OF PADRE ISLAND FROM 0 TO 60 NAUTICAL MILES OFFSHORE DUE TO A COMBINATION OF STRONG WINDS AND LEFTOVER SWELL FROM TROPICAL STORM CINDY. ADDITIONAL SMALL CRAFT ADVISORIES MAY BE NEEDED FOR PORTIONS OF THE LOWER TEXAS COASTAL WATERS TONIGHT. GMZ130-132-135-231700- /O.NEW.KBRO.SI.Y.0046.170623T0916Z-170624T0000Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 416 AM CDT FRI JUN 23 2017 ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 7 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY FOR WINDS, WHICH IS IN EFFECT UNTIL 7 PM CDT THIS EVENING. * WINDS...SOUTHEAST AROUND 20 KNOTS. * BAY CONDITIONS...CHOPPY BAY WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ150-155-170-175-231700- /O.EXT.KBRO.SC.Y.0041.000000T0000Z-170623T1800Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 416 AM CDT FRI JUN 23 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... * WINDS...SOUTHEAST TO SOUTH AT 17 TO 20 KNOTS. * SEAS...5 TO 7 FEET NEARSHORE AND 6 TO 8 FEET OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this small craft advisory went out at Jun 22, 4:21 AM CDT, 25 minutes earlier.
Area forecast discussion, Jun 22, 4:21 AM CDT, 25 minutes before
Area Forecast Discussion
National Weather Service Brownsville TX
421 AM CDT Thu Jun 22 2017
.SHORT TERM (Now through Friday): The heat continues as the
subtropical ridge of high pressure over the Desert Southwest/West
Texas remains in control of the pattern. Meanwhile, TS Cindy will
continue to swirl into the Texas/Louisiana border later this
morning. As it does, the impacts to the coastal areas will lessen
through the day. Until then, however, some coastal flooding a
continued high surf will remain in place through the mid morning
hours as tides run a foot and half to up to 2 and a half feet
above predicted levels. Although coastal flooding impacts should
improve through the day, dangerous rip current will continue at
area beach through at least this morning until some of the higher
swells subside. As such, will keep all current headlines/products
in place for this morning's forecast package and will allow the
next shift to cancel the rip current statement if conditions
improve by the afternoon.
With the aforementioned strong ridge of high pressure over the
region, dry northwest flow aloft will prevail with subsidence
continuing. Have actually increased high temps a degree or so today
given the records that were shattered yesterday. With 850 temps and
compressional heating, it is likely we will see a near carbon copy
for today with additional records broken. Heat indices will also
range from 105 to near 110 degrees. Overnight lows will not offer
much relief as values will still be several degrees above normal as
well.
Models do indicate that temperatures could be a couple of
degrees cooler now for Friday, but only if some moisture can return
with the southerly flow. Even then temperatures will still range
above the century mark across the the Mid to Upper Valley on Friday.
However, because the slightly cooler highs comes with a trade-off of
increased moisture, heat index values could be near or above 111
degrees across portions of the RGV and heat advisories may be
needed.
.LONG TERM (Friday Night through Wednesday): A 500mb ridge over
the southwest United States and northern Mexico will initially
provide subsidence across Deep South Texas Friday night. An
inverted 500mb trough will develop over the western Gulf of Mexico
Saturday as a weak cold front moves south across north Texas. Low
and mid level moisture will increase across the state with
moisture pooling along a weak frontal boundary and across south
Texas this weekend. The combination of the mid level weakness,
daytime heating and abundant moisture will support a chance of
showers and thunderstorms this weekend. The weak frontal boundary
across the region along with the arrival of deeper moisture
(Precipitable water values 2.10+ inches) will support better
widespread coverage of rainfall on Monday and Tuesday. Lingering
moisture will allow a chance of showers and thunderstorms to
continue into mid week. Near normal temperatures for the weekend
into early next week due to the increase in cloud cover and rain
chances.
&&
Fire Weather: Fire weather continues to be a concern today as
minimum RH values will range from the upper teens across the western
portions of the Zapata and Starr counties with to upper 20s towards
the I-69C corridor. Meanwhile, extremely warm day-time highs are
expected which will add to the fire danger threat. However, the
southerly 20-ft winds should remain below critical threshold, with
the exception of near coastal locations. Given that it is unlikely
Red Flag criteria will be met, will go with an RFD to highlight the
enhanced threat. Winds will be stronger on Friday, however moisture
should be increasing with it. However, if the moisture does not
return as quickly as expected, an enhanced fire weather threat will
continue.
&&
.MARINE (Now through Thursday): Buoy 42020 is reporting SSW winds at
around 15 knots and seas around 6 feet as of 3 AM CDT. Tropical
Storm Cindy is expected to make land fall near the Texas/Louisiana
border later this morning. Once that occurs, swells should improve
rather quickly. However, the surface pressure gradient will increase
through the day as string southerly flow returns as the tropical low
begins to interact with surface pressure systems over the Southern
Plains. As such, winds will increase across the Laguna Madre this
afternoon and a Small Craft Advisory will be needed. The gradient
will cause winds and seas to respond for Gulf waters east of Padre
Island later this evening through at least Friday afternoon. Small
craft advisories will posted for this as well.
Friday Night through Monday Night...Moderate southeast winds will
prevail along the lower Texas coast Friday night as low pressure
across west Texas interacts with high pressure across the Gulf of
Mexico. The pressure gradient will weaken across the western Gulf
Saturday as a weak cold front moves into north Texas. This will
allow light to moderate southeast winds Saturday to turn to the east
and diminish Saturday night into Sunday as the front moves into
central Texas. Light east winds should continue across the lower
Texas coastal waters Monday as the front moves into south Texas.
Rain chances begin to increase Friday night with better rain chances
expected through the weekend into early next week.
&&
.PRELIMINARY POINT TEMPS/POPS...
BAYVIEW/PORT ISABEL 97 82 94 81 / 0 0 0 20
BROWNSVILLE 101 81 95 81 / 0 0 0 20
HARLINGEN 104 80 99 80 / 0 0 0 20
MCALLEN 106 82 103 80 / 0 0 0 10
RIO GRANDE CITY 108 82 106 80 / 0 0 0 10
SOUTH PADRE ISLAND 91 83 90 82 / 0 0 0 20
&&
.BRO WATCHES/WARNINGS/ADVISORIES...
TX...High Rip Current Risk through this evening for TXZ251-256-257.
High Surf Advisory until 10 AM CDT this morning for TXZ251-256-
257.
Coastal Flood Advisory until 10 AM CDT this morning for TXZ251-
256-257.
GM...Small Craft Advisory for winds from 1 PM this afternoon to 7 PM
CDT this evening for GMZ130-132-135.
Small Craft Advisory until 10 AM CDT this morning for GMZ150-155-
170-175.
Small Craft Advisory from 7 PM this evening to 1 PM CDT Friday
for GMZ150-155-170-175.
&&
This product is also available on the web at:
HTTP://WEATHER.GOV/RGV
Short Term...69
Long Term...63
Graphicast/Upper Air...56Hazardous weather outlook, Jun 21, 10:30 PM CDT, 6 hours 16 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Brownsville TX 1030 PM CDT Wed Jun 21 2017 TXZ248>257-230330- Zapata-Jim Hogg-Brooks-Kenedy-Starr-Hidalgo-Inland Willacy- Inland Cameron-Coastal Willacy-Coastal Cameron- 1030 PM CDT Wed Jun 21 2017 This Hazardous Weather Outlook is for portions of Deep South Texas. .DAY ONE...Tonight A coastal flood advisory is in effect for coastal Cameron...coastal Willacy and Kenedy counties tonight through Thursday morning. Minor coastal flooding is likely across the beaches of South Padre Island and Boca Chica beach late tonight into early Thursday morning. There is a high risk of rip currents and high surf at the beaches of South Padre Island and at Boca Chica Beach. All swimmers are urged to use extreme caution if entering the water tonight. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday The rip current risk will be elevated through at least Sunday. Heat index values will range from 105 to near 110 across Deep South Texas Thursday and Friday. Dry conditions and hot temperatures will lead to an elevated fire weather threat Thursday and Friday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. GMZ130-132-135-150-155-170-175-230330- Laguna Madre from the Port of Brownsville to the Arroyo Colorado- Laguna Madre from the Arroyo Colorado To 5 NM north of Port Mansfield TX- Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX- Coastal waters from Port Mansfield to the Rio Grande out 20 nm- Coastal waters from Baffin Bay to Port Mansfield out 20 nm- Waters from Port Mansfield to the Rio Grande extending from 20 to 60 nm- Waters from Baffin Bay to Port Mansfield extending from 20 to 60 nm- 1030 PM CDT Wed Jun 21 2017 This Hazardous Weather Outlook is for portions of The Gulf of Mexico and The Laguna Madre. .DAY ONE...Tonight Small Craft Advisories remain in effect through tonight for the offshore waters lower Texas coast due to high seas. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Small Craft Advisories may be needed for all or portions of the Lower Texas Coastal waters Thursday through Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. Castillo
The office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 10:08 PM CDT | Coastal Flood Advisory | BRO | Kenedy | 12 hr |
| Jun 22, 4:46 AM CDT | Small Craft Advisory for Winds | BRO | 18 hr |
Nearby
Small Craft Advisories in Texas, 2017Every small craft advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.